MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA-H CEMENTLESS, HA COATED LAT STEM SIZE 5 L; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA QUADRA-H CEMENTLESS, HA COATED LAT STEM SIZE 5 L; CEMENTLESS HIP STEM
Catalog Number 01.12.035
Health Effect - Clinical Code No Information (3190)
Date of Event 09/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20 june 2018.Lot 155691: (b)(4) items manufactured and released on 28 january 2016.Expiration date: 2021-01-17.No anomalies found related to the problem.To date, no similar events have been reported on items of the same lot.Clinical evaluation performed by medical affairs director on october 17, 2018.Partial hip revision surgery occurred 1 year and 5 months after primary cementless total hip arthroplasty in (b)(6).According to the information received, the stem was removed due to mobilization.With such a short follow up, it is conceivable that this stem was never able to achieve osseointegration, for reasons that we cannot determine but that are most probably to be sought in the individual patient reaction to the implanted device.Sometimes a so called "silent" infection is thought to be responsible for these early loosenings, but we have no information on this hypothesis.
 
Event or Problem Description
About 1 year and 5 months after primary the surgeon revised the patient for stem mobilization.The surgeon revised the stem successfully.

Brand Name
QUADRA-H CEMENTLESS, HA COATED LAT STEM SIZE 5 L
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7984648
Report Number3005180920-2018-00803
Device Sequence Number1434258
Product Code JDI
UDI-Device Identifier07630030802171
UDI-Public07630030802171
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/17/2021
Device Catalogue Number01.12.035
Device Lot Number155691
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2018
Initial Report FDA Received Date10/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient Weight110